# SDR COMA9810025

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESURIZE AFTER TAKEOFF.  REPLACED CARGO DOOR SEAL.
